# SDR SWAA2022071222429

- Difficulty date: June 24, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 32,171 hours, 14,460 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT AFT OVERWING EXIT LIGHT / [01] SLAVED IN LIGHT ASSEMBLIES AT 16 AND 21; NO HELP. RAN OUT OF TIME; SUSPECT AFT OVERWING EXIT LIGHT.
